# SDR SWAA2025010879242

- Difficulty date: December 18, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 51,036 hours, 30,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS727B TO BS767 RBL22 WL156<[01] REMOVED AND INSTALLED AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE AT BS 727 TO BS 767 RBL 22 WL 156 PER SRM 51-40-02-0G-0 AND DWG 146A7500 REV:-.;[02] VERIFIED CORRECTIVE ACTION COMPLETE
